MAUDE Adverse Event Report: LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE

LUMENIS LTD. LIGHTSHEER DUET HS/ET; SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Model Number LIGHTSHEER DUET HS/ET
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility.Three (3) attempts have been made by one (1) phone call and two (2) emails to obtain; patient treatment settings, patient information, patient photos.No information has been provided by the user facility.Lumenis received information from (b)(4), a distributor head engineer who confirmed that the customer wasn't pleased from the new hs handpiece they bought.They reported it wasn't working as expected.A certified engineer from (b)(4), the distributor, visited the facility and did not detect any problem with the handpiece.The customer wanted a new hs handpiece anyway.The engineer concluded that after verifying all system functions including calibration and energy output verification, the subject device operated well within manufacturer specifications.No device malfunction was observed.No clinical evaluation was done, as no incident forms were sent to lumenis.Lumenis is reporting this adverse event to fda in abundance of caution.Should additional information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
A foreign user facility reported on a few patients who sustained a burn of unknown severity to an unknown anatomical area following treatment with a lightsheer duet laser.No report of serious injury or medical intervention has been received except for the initial report from the user facility.This complaint represents all patients as no information was received by the facility on the patients.

Brand Name
LIGHTSHEER DUET HS/ET
Common Device Name
SOLID STATE AESTHETIC LASER DELIVERY DEVICE
Manufacturer (Section D)
LUMENIS LTD.
6 hakidma street
po box 240
yokneam, 20692 ,
IS  20692,
MDR Report Key8564619
Report Number3004135191-2019-00051
Device Sequence Number13979017
Product Code GEX
UDI-Device Identifier07290109140483
UDI-Public7290109140483
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K170179
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLIGHTSHEER DUET HS/ET
Device Catalogue NumberGASB00000
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;